# SDR SWAA2022031002730

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 232SF UPPER SURFACE OUTBOARD EDGE LAYER IS CRACKED WITH CRUSHED CORE 33' FROM AFT EDGE / REPAIRED CABIN FLOOR BOARD 232SF OF UPPER SURFACE EDGE DAMAGE WITH CRUSHED CORE 33' FROM AFT EDGE (P.S MARKED) IAW B737-700 SRM 53-00-50-2R-10 REV 67 AND B737-700 SRM 53-00-50-50-2R-0 REV 67 REPAIR GENERAL A02940
